# SDR AALA202405078229

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 27,370 hours, 12,992 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: UNKNOWN
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN SEAT EMERGENCY LIGHT 13C INOP. FOUND CABLES AT LIGHT CONNECTOR CUT. REPLACED MALE CONTACTS IAW ESPM 20-48-31. LIGHT FULLY OPERATIONAL AND OK FOR SERVICE.
